# SDR C1HA200281008

- Difficulty date: December 25, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 63,986 hours, 34,179 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CARGO/SMOKE AFT COMPARTMENT B CHANNEL FAULT. AFT COMPARTMENT A CHANNEL TEST OK.CLEANED CARGO BAY SMOKE DETECTORS PER CHAMPION TASK CARD B727-2611-01. OPS CK GOOD.
